# SDR 2012FA0000161

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: General aviation
- Aircraft: N729MT
- Make and model: Cessna 172S
- Aircraft serial: 172S8272
- Aircraft time: 1,112 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Electrial
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING THE ESSENTIAL AND CROSSFEED BUSS DIODES INSPECTION AS CALLED OUT IN MM 5-10-01 AND 24-61-01, 2 WIRES SLIPPED OUT OF BUSS 1 AND BUSS 2 CONNECTOR ON MALE END. WIRES APPEARED TO HAVE INCORRECT CRIMP CAUSING WIRES TO PULL OUT CREATING POWER LOSS.
